, Volume 20, Issue 1, pp 5–16 | Cite as

Multiple Universes of Sets and Indeterminate Truth Values

  • Donald A. Martin


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Balaguer, M.: ‘A Theory of Mathematical Correctness and Mathematical Truth’. To appear in Pacific Philosophical Quarterly.Google Scholar
  2. [2]
    Balaguer, M.: 1995, ‘A Platonist Epistemology’, Synthèse 103, 303–325.CrossRefGoogle Scholar
  3. [3]
    Field, H.: 1998, ‘Which Undecidable Mathematical Sentences Have Determinate Truth Value?’, in H. G. Dales and G. Oliveri (Eds.), Truth in Mathematics, Oxford, New York: Oxford University Press, pp. 29–310. Proceedings of a conference held in Mussomeli, Italy in September, 1995.Google Scholar
  4. [4]
    Gödel, K.: 1964, ‘What is Cantor's Continuum Hypothesis?’, in P. Benacerraf and H. Putnam (Eds.), Philosophy of Mathematics, Selected Readings, Englewood Cliffs, N.J.: Prentice Hall, pp. 258–273. Revised and expanded version of paper appearing in American Mathematical Monthly 54 (1947).Google Scholar
  5. [5]
    Zermelo, E.: 1930, ‘Ñber Grenzzahlen und Mengenbereiche: Neue Untersuchungen über die Grundlagen der Mengenlehre’, Fundamenta Mathematicae 16, 29–47.Google Scholar

Copyright information

© Kluwer Academic Publishers 2001

Authors and Affiliations

  • Donald A. Martin
    • 1
  1. 1.Dept. of MathematicsUniversity of CaliforniaLos AngelesU.S.A

Personalised recommendations